ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Conca, C and Orive, R and Vanninathan, M (2005) Bloch approximation in homogenization on bounded domains. In: Asymptotic Analysis, 41 (1). pp. 71-91.

Allaire, G and Conca, C and Vanninathan, M (1999) Spectral asymptotics of the Helmholtz model in fluid-solid structures. In: International Journal for Numerical Methods in Engineering, 46 (9). pp. 1463-1504.

Datti, PS and Joseph, KT and Vanninathan, M (1990) Geometrical-Optics Approximation for General Scaar Conservation-Laws. In: Journal de Mathematiques Pures et Appliquees, 69 (4). pp. 449-472.

Vanninathan, M (1981) Homogenization of eigenvalue problems in perforated domains. In: Proceedings Mathematical Sciences, 90 (3). pp. 239-271.

This list was generated on Fri Oct 24 03:19:03 2014 IST.